Document Detail

Wave propagation in an intermittent quasi-homogeneous turbulent medium.
MedLine Citation:
PMID:  19794557     Owner:  NLM     Status:  In-Data-Review    
A path integral solution for the statistical moments of a wave propagating in an intermittent random medium is proposed. The formulation suggests a tractable analytical model, useful for studying intermittent effects on wave propagation. Light is shed on related research problems such as the need for adequate models of intermittency and the lack of consistent measurements and conventions.
J Gozani
Related Documents :
25105637 - Dirac and weyl superconductors in three dimensions.
25112717 - The role of the sst-thermocline relationship in indian ocean dipole skewness and its re...
19104557 - The role of leaky plasmon waves in the directive beaming of light through a subwaveleng...
19738157 - Arterial wave reflections during the menstrual cycle of healthy women: a reproducibilit...
24514807 - Suppressing phase decoherence of a single atom qubit with carr-purcell-meiboom-gill seq...
18699517 - Simple bridge detector for use with a low-temperature capacitance thermometer, and ther...
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Optics letters     Volume:  17     ISSN:  0146-9592     ISO Abbreviation:  Opt Lett     Publication Date:  1992 Apr 
Date Detail:
Created Date:  2009-10-01     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  7708433     Medline TA:  Opt Lett     Country:  United States    
Other Details:
Languages:  eng     Pagination:  559-61     Citation Subset:  -    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Frequency analysis of light diffraction between rotated planes.
Next Document:  Mode evolution in a droplet.